| Model Number |
MA60AC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Diplopia/Double Vision (4802)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, the patient had double vision & night glare.Additional information has been requested, received from consumer and stated he has horrible glare with any light source.He stated the surgeon had a difficult time with surgery and had to place stitches in the eye.